Alert archive / Mississippi / Wind Advisories in 2008
Wind Advisory 15, NWS Jackson, MS
NWS Jackson, MS issued this wind advisory at Dec 13, 2008, 2:20 PM CST for 9 counties in Mississippi; Ashley County, Chicot County, Arkansas. It took effect at Dec 14, 2008, 6:00 AM CST. It was in force for 8 hr.
The area
The counties it named.
The facts
- Issued
- Dec 13, 2008, 2:20 PM CST (20:20 UTC)
- In effect from
- Dec 14, 2008, 6:00 AM CST
- Expired
- Dec 14, 2008, 2:19 PM CST
- In force
- 8 hr
- Issued by
- NWS Jackson, MS
Counties Ashley County, AR, Chicot County, AR, Bolivar County, MS, Carroll County, MS, Grenada County, MS, Holmes County, MS, Humphreys County, MS, Leflore County, MS, Montgomery County, MS, Sunflower County, MS, Washington County, MS
The radar
The Jackson/Brandon,MS radar (KDGX), 137 km from the middle of the area, began a volume at 20:21 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Jackson, MS (KJAN), launched 12:00Z, 8.3 hours before the alert went out and 129 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1588 m above ground
- 0-6 km bulk shear
- 50 kt
- 0-1 km storm-relative helicity
- 36 m²/s²
- 0-3 km storm-relative helicity
- 136 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS74 KJAN 132020 NPWJAN URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE JACKSON MS 220 PM CST SAT DEC 13 2008 MSZ025>028-035-036-140430- /O.NEW.KJAN.WI.Y.0015.081214T1200Z-081215T0000Z/ /O.EXB.KJAN.LW.Y.0049.081214T0000Z-081214T1200Z/ LEFLORE-GRENADA-CARROLL-MONTGOMERY-HUMPHREYS-HOLMES- INCLUDING THE CITIES OF...GREENWOOD...GRENADA...VAIDEN... NORTH CARROLLTON...CARROLLTON...WINONA...BELZONI...ISOLA... DURANT...TCHULA...LEXINGTON...PICKENS...GOODMAN 220 PM CST SAT DEC 13 2008 ...LAKE WIND ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO 6 AM CST SUNDAY... ...WIND ADVISORY IN EFFECT FROM 6 AM TO 6 PM CST SUNDAY... THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A LAKE WIND ADVISORY...WHICH IS IN EFFECT FROM 6 PM THIS EVENING TO 6 AM CST SUNDAY. A WIND ADVISORY HAS ALSO BEEN ISSUED. THIS WIND ADVISORY IS IN EFFECT FROM 6 AM TO 6 PM CST SUNDAY. THE PRESSURE GRADIENT BETWEEN HIGH PRESSURE TO THE EAST AND LOW PRESSURE TO THE NORTHWEST WILL CONTINUE TO INCREASE OVER THE AREA INTO SUNDAY. THIS WILL RESULT IN SOUTHERLY WINDS OF 15 TO 25 MPH TONIGHT AND SOUTHERLY WINDS OF 20 TO 30 MPH WITH HIGHER GUSTS SUNDAY. THIS WILL CREATE HAZARDOUS DRIVING CONDITIONS FOR HIGH PROFILE VEHICLES TRAVELING ALONG EAST-WEST ORIENTED HIGHWAYS. A LAKE WIND ADVISORY INDICATES THAT WINDS WILL CAUSE ROUGH CHOP ON AREA LAKES. SMALL BOATS WILL BE ESPECIALLY PRONE TO CAPSIZING. WIND GUSTS OF 30 TO 40 MILES PER HOUR OCCASIONALLY BRING DOWN LARGE LIMBS AND ROTTED TREES CAUSING SERIOUS INJURY AND PROPERTY DAMAGE. EXERCISE CAUTION WHEN OUTDOORS DURING THESE STRONG WINDS. $$ ARZ074-075-MSZ018-019-034-140430- /O.NEW.KJAN.WI.Y.0015.081214T1200Z-081215T0000Z/ /O.EXT.KJAN.LW.Y.0049.000000T0000Z-081214T1200Z/ ASHLEY-CHICOT-BOLIVAR-SUNFLOWER-WASHINGTON- INCLUDING THE CITIES OF...CROSSETT...NORTH CROSSETT...HAMBURG... WEST CROSSETT...DERMOTT...LAKE VILLAGE...EUDORA...CLEVELAND... INDIANOLA...RULEVILLE...GREENVILLE 220 PM CST SAT DEC 13 2008 ...LAKE WIND ADVISORY NOW IN EFFECT UNTIL 6 AM CST SUNDAY... ...WIND ADVISORY IN EFFECT FROM 6 AM TO 6 PM CST SUNDAY... THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 6 AM TO 6 PM CST SUNDAY. THE LAKE WIND ADVISORY IS NOW IN EFFECT UNTIL 6 AM CST SUNDAY. THE PRESSURE GRADIENT BETWEEN HIGH PRESSURE TO THE EAST AND LOW PRESSURE TO THE NORTHWEST WILL CONTINUE TO INCREASE OVER THE AREA INTO SUNDAY. THIS WILL RESULT IN SOUTHERLY WINDS OF 15 TO 25 MPH CONTINUING TONIGHT AND PROMPTING THE EXTENSION OF THE LAKE WIND ADVISORY. SOUTHERLY WINDS OF 20 TO 30 MPH WITH HIGHER GUSTS ARE EXPECTED SUNDAY. THESE HIGH WINDS WILL CREATE HAZARDOUS DRIVING CONDITIONS FOR HIGH PROFILE VEHICLES TRAVELING ALONG EAST-WEST ORIENTED HIGHWAYS TONIGHT AND SUNDAY. A LAKE WIND ADVISORY INDICATES THAT WINDS WILL CAUSE ROUGH CHOP ON AREA LAKES. SMALL BOATS WILL BE ESPECIALLY PRONE TO CAPSIZING. WIND GUSTS OF 30 TO 40 MILES PER HOUR OCCASIONALLY BRING DOWN LARGE LIMBS AND ROTTED TREES CAUSING SERIOUS INJURY AND PROPERTY DAMAGE. EXERCISE CAUTION WHEN OUTDOORS DURING THESE STRONG WINDS. $$ LAZ015-016-023>026-MSZ029>033-037>039-043>045-047>051-053>056- 059>063-140430- /O.NEW.KJAN.LW.Y.0050.081214T1200Z-081215T0000Z/ RICHLAND-MADISON LA-FRANKLIN LA-CATAHOULA-TENSAS-CONCORDIA- WEBSTER-CLAY-LOWNDES-CHOCTAW-OKTIBBEHA-ATTALA-WINSTON-NOXUBEE- MADISON MS-LEAKE-NESHOBA-WARREN-HINDS-RANKIN-SCOTT-NEWTON- CLAIBORNE-COPIAH-SIMPSON-SMITH-JEFFERSON-ADAMS-FRANKLIN MS- LINCOLN-LAWRENCE- INCLUDING THE CITIES OF...RAYVILLE...DELHI...TALLULAH... WINNSBORO...JONESVILLE...HARRISONBURG...NEWELLTON...ST. JOSEPH... WATERPROOF...VIDALIA...FERRIDAY...WEST FERRIDAY...EUPORA... MABEN...MATHISTON...WEST POINT...COLUMBUS...ACKERMAN...WEIR... STARKVILLE...KOSCIUSKO...LOUISVILLE...MACON...BROOKSVILLE... RIDGELAND...MADISON...CANTON...CARTHAGE...PHILADELPHIA... PEARL RIVER...VICKSBURG...JACKSON...PEARL...BRANDON...RICHLAND... FOREST...MORTON...NEWTON...UNION...DECATUR...CONEHATTA... PORT GIBSON...CRYSTAL SPRINGS...HAZLEHURST...WESSON...MAGEE... MENDENHALL...TAYLORSVILLE...RALEIGH...FAYETTE...NATCHEZ...BUDE... ROXIE...MEADVILLE...BROOKHAVEN...MONTICELLO...NEW HEBRON 220 PM CST SAT DEC 13 2008 ...LAKE WIND ADVISORY IN EFFECT FROM 6 AM TO 6 PM CST SUNDAY... THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A LAKE WIND ADVISORY...WHICH IS IN EFFECT FROM 6 AM TO 6 PM CST SUNDAY. THE PRESSURE GRADIENT BETWEEN HIGH PRESSURE TO THE EAST AND LOW PRESSURE TO THE NORTHWEST WILL INCREASE OVER THE AREA INTO SUNDAY. THIS WILL RESULT IN SOUTHERLY WINDS OF 15 TO 25 MPH WITH HIGHER GUSTS SUNDAY. THIS WILL CREATE HAZARDOUS DRIVING CONDITIONS FOR HIGH PROFILE VEHICLES TRAVELING ALONG EAST-WEST ORIENTED HIGHWAYS. A LAKE WIND ADVISORY INDICATES THAT WINDS WILL CAUSE ROUGH CHOP ON AREA LAKES. SMALL BOATS WILL BE ESPECIALLY PRONE TO CAPSIZING. WIND GUSTS OF 30 TO 40 MILES PER HOUR OCCASIONALLY BRING DOWN LARGE LIMBS AND ROTTED TREES CAUSING SERIOUS INJURY AND PROPERTY DAMAGE. EXERCISE CAUTION WHEN OUTDOORS DURING THESE STRONG WINDS. $$ LAZ007>009-MSZ040>042-140430- /O.EXB.KJAN.LW.Y.0049.081214T0000Z-081215T0000Z/ MOREHOUSE-WEST CARROLL-EAST CARROLL-ISSAQUENA-SHARKEY-YAZOO- INCLUDING THE CITIES OF...BASTROP...OAK GROVE...EPPS... LAKE PROVIDENCE...MAYERSVILLE...ROLLING FORK...ANGUILLA... YAZOO CITY 220 PM CST SAT DEC 13 2008 ...LAKE WIND ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO 6 PM CST SUNDAY... THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A LAKE WIND ADVISORY...WHICH IS IN EFFECT FROM 6 PM THIS EVENING TO 6 PM CST SUNDAY. THE STRONG PRESSURE GRADIENT BETWEEN HIGH PRESSURE TO THE EAST AND LOW PRESSURE TO THE NORTHWEST WILL CONTINUE OVER THE AREA INTO SUNDAY. THIS WILL RESULT IN SOUTHERLY WINDS OF 15 TO 25 MPH HIGHER GUSTS THROUGH SUNDAY. THIS WILL CREATE HAZARDOUS DRIVING CONDITIONS FOR HIGH PROFILE VEHICLES TRAVELING ALONG EAST-WEST ORIENTED HIGHWAYS. A LAKE WIND ADVISORY INDICATES THAT WINDS WILL CAUSE ROUGH CHOP ON AREA LAKES. SMALL BOATS WILL BE ESPECIALLY PRONE TO CAPSIZING. WIND GUSTS OF 30 TO 40 MILES PER HOUR OCCASIONALLY BRING DOWN LARGE LIMBS AND ROTTED TREES CAUSING SERIOUS INJURY AND PROPERTY DAMAGE. EXERCISE CAUTION WHEN OUTDOORS DURING THESE STRONG WINDS. $$ 22
4 follow-up statements
000 WWUS74 KJAN 140258 NPWJAN URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE JACKSON MS 858 PM CST SAT DEC 13 2008 ARZ074-075-MSZ018-019-025>028-034>036-141100- /O.CON.KJAN.LW.Y.0049.000000T0000Z-081214T1200Z/ /O.CON.KJAN.WI.Y.0015.081214T1200Z-081215T0000Z/ ASHLEY-CHICOT-BOLIVAR-SUNFLOWER-LEFLORE-GRENADA-CARROLL- MONTGOMERY-WASHINGTON-HUMPHREYS-HOLMES- INCLUDING THE CITIES OF...CROSSETT...NORTH CROSSETT...HAMBURG... WEST CROSSETT...DERMOTT...LAKE VILLAGE...EUDORA...CLEVELAND... INDIANOLA...RULEVILLE...GREENWOOD...GRENADA...VAIDEN... NORTH CARROLLTON...CARROLLTON...WINONA...GREENVILLE...BELZONI... ISOLA...DURANT...TCHULA...LEXINGTON...PICKENS...GOODMAN 858 PM CST SAT DEC 13 2008 ...LAKE WIND ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST SUNDAY... ...WIND ADVISORY REMAINS IN EFFECT FROM 6 AM TO 6 PM CST SUNDAY... A LAKE WIND ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST SUNDAY. A WIND ADVISORY REMAINS IN EFFECT FROM 6 AM TO 6 PM CST SUNDAY. THE PRESSURE GRADIENT BETWEEN HIGH PRESSURE TO THE EAST AND LOW PRESSURE TO THE NORTHWEST WILL CONTINUE TO INCREASE OVER THE AREA INTO SUNDAY. THIS WILL RESULT IN SOUTHERLY WINDS OF 15 TO 25 MPH TONIGHT AND SOUTHERLY WINDS OF 20 TO 30 MPH WITH HIGHER GUSTS SUNDAY. DRIVING CONDITIONS WILL BE HAZARDOUS FOR HIGH PROFILE VEHICLES TRAVELING ALONG EAST-WEST ORIENTED HIGHWAYS. A LAKE WIND ADVISORY INDICATES THAT WINDS WILL CAUSE ROUGH CHOP ON AREA LAKES. SMALL BOATS WILL BE ESPECIALLY PRONE TO CAPSIZING. WIND GUSTS OF 30 TO 40 MILES PER HOUR OCCASIONALLY BRING DOWN LARGE LIMBS AND ROTTED TREES CAUSING SERIOUS INJURY AND PROPERTY DAMAGE. EXERCISE CAUTION WHEN OUTDOORS DURING THESE STRONG WINDS. $$ LAZ007>009-MSZ040>042-141100- /O.CON.KJAN.LW.Y.0049.000000T0000Z-081215T0000Z/ MOREHOUSE-WEST CARROLL-EAST CARROLL-ISSAQUENA-SHARKEY-YAZOO- INCLUDING THE CITIES OF...BASTROP...OAK GROVE...EPPS... LAKE PROVIDENCE...MAYERSVILLE...ROLLING FORK...ANGUILLA... YAZOO CITY 858 PM CST SAT DEC 13 2008 ...LAKE WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST SUNDAY... A LAKE WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST SUNDAY. THE STRONG PRESSURE GRADIENT BETWEEN HIGH PRESSURE TO THE EAST AND LOW PRESSURE TO THE NORTHWEST WILL CONTINUE OVER THE AREA INTO SUNDAY. THIS WILL RESULT IN SOUTHERLY WINDS OF 15 TO 25 MPH WITH HIGHER GUSTS THROUGH SUNDAY. DRIVING CONDITIONS WILL BE HAZARDOUS FOR HIGH PROFILE VEHICLES TRAVELING ALONG EAST-WEST ORIENTED HIGHWAYS. A LAKE WIND ADVISORY INDICATES THAT WINDS WILL CAUSE ROUGH CHOP ON AREA LAKES. SMALL BOATS WILL BE ESPECIALLY PRONE TO CAPSIZING. WIND GUSTS OF 30 TO 40 MILES PER HOUR OCCASIONALLY BRING DOWN LARGE LIMBS AND ROTTED TREES CAUSING SERIOUS INJURY AND PROPERTY DAMAGE. EXERCISE CAUTION WHEN OUTDOORS DURING THESE STRONG WINDS. $$ LAZ015-016-023>026-MSZ029>033-037>039-043>045-047>051-053>056- 059>063-141100- /O.CON.KJAN.LW.Y.0050.081214T1200Z-081215T0000Z/ RICHLAND-MADISON LA-FRANKLIN LA-CATAHOULA-TENSAS-CONCORDIA- WEBSTER-CLAY-LOWNDES-CHOCTAW-OKTIBBEHA-ATTALA-WINSTON-NOXUBEE- MADISON MS-LEAKE-NESHOBA-WARREN-HINDS-RANKIN-SCOTT-NEWTON- CLAIBORNE-COPIAH-SIMPSON-SMITH-JEFFERSON-ADAMS-FRANKLIN MS- LINCOLN-LAWRENCE- INCLUDING THE CITIES OF...RAYVILLE...DELHI...TALLULAH... WINNSBORO...JONESVILLE...HARRISONBURG...NEWELLTON...ST. JOSEPH... WATERPROOF...VIDALIA...FERRIDAY...WEST FERRIDAY...EUPORA... MABEN...MATHISTON...WEST POINT...COLUMBUS...ACKERMAN...WEIR... STARKVILLE...KOSCIUSKO...LOUISVILLE...MACON...BROOKSVILLE... RIDGELAND...MADISON...CANTON...CARTHAGE...PHILADELPHIA... PEARL RIVER...VICKSBURG...JACKSON...PEARL...BRANDON...RICHLAND... FOREST...MORTON...NEWTON...UNION...DECATUR...CONEHATTA... PORT GIBSON...CRYSTAL SPRINGS...HAZLEHURST...WESSON...MAGEE... MENDENHALL...TAYLORSVILLE...RALEIGH...FAYETTE...NATCHEZ...BUDE... ROXIE...MEADVILLE...BROOKHAVEN...MONTICELLO...NEW HEBRON 858 PM CST SAT DEC 13 2008 ...LAKE WIND ADVISORY REMAINS IN EFFECT FROM 6 AM TO 6 PM CST SUNDAY... A LAKE WIND ADVISORY REMAINS IN EFFECT FROM 6 AM TO 6 PM CST SUNDAY. THE PRESSURE GRADIENT BETWEEN HIGH PRESSURE TO THE EAST AND LOW PRESSURE TO THE NORTHWEST WILL INCREASE OVER THE AREA INTO SUNDAY. THIS WILL RESULT IN SOUTHERLY WINDS OF 15 TO 25 MPH WITH HIGHER GUSTS. DRIVING CONDITIONS WILL BE HAZARDOUS FOR HIGH PROFILE VEHICLES TRAVELING ALONG EAST-WEST ORIENTED HIGHWAYS. A LAKE WIND ADVISORY INDICATES THAT WINDS WILL CAUSE ROUGH CHOP ON AREA LAKES. SMALL BOATS WILL BE ESPECIALLY PRONE TO CAPSIZING. WIND GUSTS OF 30 TO 40 MILES PER HOUR OCCASIONALLY BRING DOWN LARGE LIMBS AND ROTTED TREES CAUSING SERIOUS INJURY AND PROPERTY DAMAGE. EXERCISE CAUTION WHEN OUTDOORS DURING THESE STRONG WINDS. $$
000 WWUS74 KJAN 140933 NPWJAN URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE JACKSON MS 333 AM CST SUN DEC 14 2008 MSZ026>028-035-036-141745- /O.CAN.KJAN.WI.Y.0015.081214T1200Z-081215T0000Z/ /O.EXT.KJAN.LW.Y.0049.000000T0000Z-081215T0000Z/ GRENADA-CARROLL-MONTGOMERY-HUMPHREYS-HOLMES- INCLUDING THE CITIES OF...GRENADA...VAIDEN...NORTH CARROLLTON... CARROLLTON...WINONA...BELZONI...ISOLA...DURANT...TCHULA... LEXINGTON...PICKENS...GOODMAN 333 AM CST SUN DEC 14 2008 ...LAKE WIND ADVISORY NOW IN EFFECT UNTIL 6 PM CST THIS AFTERNOON... ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN JACKSON HAS CANCELLED THE WIND ADVISORY. THE LAKE WIND ADVISORY IS NOW IN EFFECT UNTIL 6 PM CST THIS AFTERNOON. GUSTY SOUTHERLY WINDS OF 15 TO 25 MPH WITH GUSTS UP TO 30 MPH CAN BE EXPECTED TODAY...AND THIS MAY CAUSE ROUGH CONDITIONS ON AREA LAKES. SMALL BOATS COULD BE PRONE TO CAPSIZING. WIND GUSTS OF 30 MILES PER HOUR OCCASIONALLY BRING DOWN LARGE LIMBS AND ROTTED TREES CAUSING SERIOUS INJURY AND PROPERTY DAMAGE. EXERCISE CAUTION WHEN OUTDOORS DURING THESE STRONG WINDS. $$ ARZ074-075-MSZ018-019-025-034-141745- /O.CON.KJAN.LW.Y.0049.000000T0000Z-081214T1200Z/ /O.CON.KJAN.WI.Y.0015.081214T1200Z-081215T0000Z/ ASHLEY-CHICOT-BOLIVAR-SUNFLOWER-LEFLORE-WASHINGTON- INCLUDING THE CITIES OF...CROSSETT...NORTH CROSSETT...HAMBURG... WEST CROSSETT...DERMOTT...LAKE VILLAGE...EUDORA...CLEVELAND... INDIANOLA...RULEVILLE...GREENWOOD...GREENVILLE 333 AM CST SUN DEC 14 2008 ...LAKE WIND ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST EARLY THIS MORNING... ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS AFTERNOON... A LAKE WIND ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST EARLY THIS MORNING AND A WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS AFTERNOON. GUSTY SOUTHERLY WINDS OF 20 TO 30 MPH WITH GUSTS UP TO AROUND 35 MPH CAN BE EXPECTED TODAY. THIS WILL CAUSE ROUGH CONDITIONS ON AREA LAKES AND MAKE DRIVING HAZARDOUS FOR HIGH PROFILE VEHICLES TRAVELING ALONG EAST-WEST ORIENTED HIGHWAYS. WIND GUSTS OF 30 TO 40 MILES PER HOUR OCCASIONALLY BRING DOWN LARGE LIMBS AND ROTTED TREES CAUSING SERIOUS INJURY AND PROPERTY DAMAGE. EXERCISE CAUTION WHEN OUTDOORS DURING THESE STRONG WINDS. $$ LAZ007>009-MSZ040>042-141745- /O.CON.KJAN.LW.Y.0049.000000T0000Z-081215T0000Z/ MOREHOUSE-WEST CARROLL-EAST CARROLL-ISSAQUENA-SHARKEY-YAZOO- INCLUDING THE CITIES OF...BASTROP...OAK GROVE...EPPS... LAKE PROVIDENCE...MAYERSVILLE...ROLLING FORK...ANGUILLA... YAZOO CITY 333 AM CST SUN DEC 14 2008 ...LAKE WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS AFTERNOON... A LAKE WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS AFTERNOON. GUSTY SOUTHERLY WINDS OF 15 TO 25 MPH WITH GUSTS UP TO 30 MPH CAN BE EXPECTED TODAY...AND THIS MAY CAUSE ROUGH CONDITIONS ON AREA LAKES. SMALL BOATS COULD BE PRONE TO CAPSIZING. WIND GUSTS OF 30 MILES PER HOUR OCCASIONALLY BRING DOWN LARGE LIMBS AND ROTTED TREES CAUSING SERIOUS INJURY AND PROPERTY DAMAGE. EXERCISE CAUTION WHEN OUTDOORS DURING THESE STRONG WINDS. $$ LAZ015-016-023>026-MSZ029>033-037>039-043>045-047>051-053>056- 059>063-141745- /O.CON.KJAN.LW.Y.0050.081214T1200Z-081215T0000Z/ RICHLAND-MADISON LA-FRANKLIN LA-CATAHOULA-TENSAS-CONCORDIA- WEBSTER-CLAY-LOWNDES-CHOCTAW-OKTIBBEHA-ATTALA-WINSTON-NOXUBEE- MADISON MS-LEAKE-NESHOBA-WARREN-HINDS-RANKIN-SCOTT-NEWTON- CLAIBORNE-COPIAH-SIMPSON-SMITH-JEFFERSON-ADAMS-FRANKLIN MS- LINCOLN-LAWRENCE- INCLUDING THE CITIES OF...RAYVILLE...DELHI...TALLULAH... WINNSBORO...JONESVILLE...HARRISONBURG...NEWELLTON...ST. JOSEPH... WATERPROOF...VIDALIA...FERRIDAY...WEST FERRIDAY...EUPORA... MABEN...MATHISTON...WEST POINT...COLUMBUS...ACKERMAN...WEIR... STARKVILLE...KOSCIUSKO...LOUISVILLE...MACON...BROOKSVILLE... RIDGELAND...MADISON...CANTON...CARTHAGE...PHILADELPHIA... PEARL RIVER...VICKSBURG...JACKSON...PEARL...BRANDON...RICHLAND... FOREST...MORTON...NEWTON...UNION...DECATUR...CONEHATTA... PORT GIBSON...CRYSTAL SPRINGS...HAZLEHURST...WESSON...MAGEE... MENDENHALL...TAYLORSVILLE...RALEIGH...FAYETTE...NATCHEZ...BUDE... ROXIE...MEADVILLE...BROOKHAVEN...MONTICELLO...NEW HEBRON 333 AM CST SUN DEC 14 2008 ...LAKE WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS AFTERNOON... A LAKE WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS AFTERNOON. GUSTY SOUTHERLY WINDS OF 15 TO 25 MPH WITH GUSTS UP TO 30 MPH CAN BE EXPECTED TODAY...AND THIS MAY CAUSE ROUGH CONDITIONS ON AREA LAKES. SMALL BOATS COULD BE PRONE TO CAPSIZING. WIND GUSTS OF 30 MILES PER HOUR OCCASIONALLY BRING DOWN LARGE LIMBS AND ROTTED TREES CAUSING SERIOUS INJURY AND PROPERTY DAMAGE. EXERCISE CAUTION WHEN OUTDOORS DURING THESE STRONG WINDS. $$ EC
000 WWUS74 KJAN 141601 NPWJAN URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE JACKSON MS 1001 AM CST SUN DEC 14 2008 ARZ074-075-MSZ018-019-025-034-150000- /O.CON.KJAN.WI.Y.0015.000000T0000Z-081215T0000Z/ ASHLEY-CHICOT-BOLIVAR-SUNFLOWER-LEFLORE-WASHINGTON- INCLUDING THE CITIES OF...CROSSETT...NORTH CROSSETT...HAMBURG... WEST CROSSETT...DERMOTT...LAKE VILLAGE...EUDORA...CLEVELAND... INDIANOLA...RULEVILLE...GREENWOOD...GREENVILLE 1001 AM CST SUN DEC 14 2008 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS AFTERNOON... A WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS AFTERNOON. GUSTY SOUTHERLY WINDS OF 20 TO 30 MPH WITH GUSTS UP TO AROUND 35 MPH CAN BE EXPECTED TODAY. THIS WILL CAUSE ROUGH CONDITIONS ON AREA LAKES AND MAKE DRIVING HAZARDOUS FOR HIGH PROFILE VEHICLES TRAVELING ALONG EAST-WEST ORIENTED HIGHWAYS. WIND GUSTS OF 30 TO 40 MILES PER HOUR OCCASIONALLY BRING DOWN LARGE LIMBS AND ROTTED TREES CAUSING SERIOUS INJURY AND PROPERTY DAMAGE. EXERCISE CAUTION WHEN OUTDOORS DURING THESE STRONG WINDS. $$ LAZ015-016-023>026-MSZ029>033-037>039-043>045-047>051-053>056- 059>063-150000- /O.CON.KJAN.LW.Y.0050.000000T0000Z-081215T0000Z/ RICHLAND-MADISON LA-FRANKLIN LA-CATAHOULA-TENSAS-CONCORDIA- WEBSTER-CLAY-LOWNDES-CHOCTAW-OKTIBBEHA-ATTALA-WINSTON-NOXUBEE- MADISON MS-LEAKE-NESHOBA-WARREN-HINDS-RANKIN-SCOTT-NEWTON- CLAIBORNE-COPIAH-SIMPSON-SMITH-JEFFERSON-ADAMS-FRANKLIN MS- LINCOLN-LAWRENCE- INCLUDING THE CITIES OF...RAYVILLE...DELHI...TALLULAH... WINNSBORO...JONESVILLE...HARRISONBURG...NEWELLTON...ST. JOSEPH... WATERPROOF...VIDALIA...FERRIDAY...WEST FERRIDAY...EUPORA... MABEN...MATHISTON...WEST POINT...COLUMBUS...ACKERMAN...WEIR... STARKVILLE...KOSCIUSKO...LOUISVILLE...MACON...BROOKSVILLE... RIDGELAND...MADISON...CANTON...CARTHAGE...PHILADELPHIA... PEARL RIVER...VICKSBURG...JACKSON...PEARL...BRANDON...RICHLAND... FOREST...MORTON...NEWTON...UNION...DECATUR...CONEHATTA... PORT GIBSON...CRYSTAL SPRINGS...HAZLEHURST...WESSON...MAGEE... MENDENHALL...TAYLORSVILLE...RALEIGH...FAYETTE...NATCHEZ...BUDE... ROXIE...MEADVILLE...BROOKHAVEN...MONTICELLO...NEW HEBRON 1001 AM CST SUN DEC 14 2008 ...LAKE WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS AFTERNOON... A LAKE WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS AFTERNOON. GUSTY SOUTHERLY WINDS OF 15 TO 25 MPH WITH GUSTS UP TO 30 MPH CAN BE EXPECTED TODAY...AND THIS MAY CAUSE ROUGH CONDITIONS ON AREA LAKES. SMALL BOATS COULD BE PRONE TO CAPSIZING. WIND GUSTS OF 30 MILES PER HOUR OCCASIONALLY BRING DOWN LARGE LIMBS AND ROTTED TREES CAUSING SERIOUS INJURY AND PROPERTY DAMAGE. EXERCISE CAUTION WHEN OUTDOORS DURING THESE STRONG WINDS. $$ LAZ007>009-MSZ026>028-035-036-040>042-150000- /O.CON.KJAN.LW.Y.0049.000000T0000Z-081215T0000Z/ MOREHOUSE-WEST CARROLL-EAST CARROLL-GRENADA-CARROLL-MONTGOMERY- HUMPHREYS-HOLMES-ISSAQUENA-SHARKEY-YAZOO- INCLUDING THE CITIES OF...BASTROP...OAK GROVE...EPPS... LAKE PROVIDENCE...GRENADA...VAIDEN...NORTH CARROLLTON... CARROLLTON...WINONA...BELZONI...ISOLA...DURANT...TCHULA... LEXINGTON...PICKENS...GOODMAN...MAYERSVILLE...ROLLING FORK... ANGUILLA...YAZOO CITY 1001 AM CST SUN DEC 14 2008 ...LAKE WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS AFTERNOON... A LAKE WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS AFTERNOON. GUSTY SOUTHERLY WINDS OF 15 TO 25 MPH WITH GUSTS UP TO 30 MPH CAN BE EXPECTED TODAY...AND THIS MAY CAUSE ROUGH CONDITIONS ON AREA LAKES. SMALL BOATS COULD BE PRONE TO CAPSIZING. WIND GUSTS OF 30 MILES PER HOUR OCCASIONALLY BRING DOWN LARGE LIMBS AND ROTTED TREES CAUSING SERIOUS INJURY AND PROPERTY DAMAGE. EXERCISE CAUTION WHEN OUTDOORS DURING THESE STRONG WINDS. $$ 50
000 WWUS74 KJAN 142019 NPWJAN URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE JACKSON MS 219 PM CST SUN DEC 14 2008 ARZ074-075-MSZ018-019-025-034-150000- /O.CAN.KJAN.WI.Y.0015.000000T0000Z-081215T0000Z/ /O.EXA.KJAN.LW.Y.0049.000000T0000Z-081215T0000Z/ ASHLEY-CHICOT-BOLIVAR-SUNFLOWER-LEFLORE-WASHINGTON- INCLUDING THE CITIES OF...CROSSETT...NORTH CROSSETT...HAMBURG... WEST CROSSETT...DERMOTT...LAKE VILLAGE...EUDORA...CLEVELAND... INDIANOLA...RULEVILLE...GREENWOOD...GREENVILLE 219 PM CST SUN DEC 14 2008 ...LAKE WIND ADVISORY IN EFFECT UNTIL 6 PM CST THIS AFTERNOON... ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A LAKE WIND ADVISORY...WHICH IS IN EFFECT UNTIL 6 PM CST THIS AFTERNOON. THE WIND ADVISORY HAS BEEN CANCELLED. SUSTAINED SOUTHERLY WINDS OF 15 TO 25 MPH WITH GUSTS UP TO 30 MPH CAN BE EXPECTED THE REMAINDER OF THIS AFTERNOON. THIS WILL CAUSE ROUGH CONDITIONS ON AREA LAKES AND MAKE DRIVING HAZARDOUS FOR HIGH PROFILE VEHICLES TRAVELING ALONG EAST-WEST ORIENTED HIGHWAYS. A LAKE WIND ADVISORY INDICATES THAT WINDS WILL CAUSE ROUGH CHOP ON AREA LAKES. SMALL BOATS WILL BE ESPECIALLY PRONE TO CAPSIZING. WIND GUSTS OF 30 TO 40 MILES PER HOUR OCCASIONALLY BRING DOWN LARGE LIMBS AND ROTTED TREES CAUSING SERIOUS INJURY AND PROPERTY DAMAGE. EXERCISE CAUTION WHEN OUTDOORS DURING THESE STRONG WINDS. $$ LAZ015-016-023>026-MSZ029>033-037>039-043>045-047>051-053>056- 059>063-150000- /O.CON.KJAN.LW.Y.0050.000000T0000Z-081215T0000Z/ RICHLAND-MADISON LA-FRANKLIN LA-CATAHOULA-TENSAS-CONCORDIA- WEBSTER-CLAY-LOWNDES-CHOCTAW-OKTIBBEHA-ATTALA-WINSTON-NOXUBEE- MADISON MS-LEAKE-NESHOBA-WARREN-HINDS-RANKIN-SCOTT-NEWTON- CLAIBORNE-COPIAH-SIMPSON-SMITH-JEFFERSON-ADAMS-FRANKLIN MS- LINCOLN-LAWRENCE- INCLUDING THE CITIES OF...RAYVILLE...DELHI...TALLULAH... WINNSBORO...JONESVILLE...HARRISONBURG...NEWELLTON...ST. JOSEPH... WATERPROOF...VIDALIA...FERRIDAY...WEST FERRIDAY...EUPORA... MABEN...MATHISTON...WEST POINT...COLUMBUS...ACKERMAN...WEIR... STARKVILLE...KOSCIUSKO...LOUISVILLE...MACON...BROOKSVILLE... RIDGELAND...MADISON...CANTON...CARTHAGE...PHILADELPHIA... PEARL RIVER...VICKSBURG...JACKSON...PEARL...BRANDON...RICHLAND... FOREST...MORTON...NEWTON...UNION...DECATUR...CONEHATTA... PORT GIBSON...CRYSTAL SPRINGS...HAZLEHURST...WESSON...MAGEE... MENDENHALL...TAYLORSVILLE...RALEIGH...FAYETTE...NATCHEZ...BUDE... ROXIE...MEADVILLE...BROOKHAVEN...MONTICELLO...NEW HEBRON 219 PM CST SUN DEC 14 2008 ...LAKE WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS AFTERNOON... A LAKE WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS AFTERNOON. SUSTAINED SOUTHERLY WINDS OF 15 TO 25 MPH WITH GUSTS UP TO 30 MPH CAN BE EXPECTED THE REMAINDER OF THE AFTERNOON. THIS WILL MAKE DRIVING HAZARDOUS FOR HIGH PROFILE VEHICLES TRAVELING ALONG EAST-WEST ORIENTED HIGHWAYS AND CAUSE ROUGH CONDITIONS ON AREA LAKES. SMALL BOATS COULD BE PRONE TO CAPSIZING. WIND GUSTS OF 30 MILES PER HOUR OCCASIONALLY BRING DOWN LARGE LIMBS AND ROTTED TREES CAUSING SERIOUS INJURY AND PROPERTY DAMAGE. EXERCISE CAUTION WHEN OUTDOORS DURING THESE STRONG WINDS. $$ LAZ007>009-MSZ026>028-035-036-040>042-150000- /O.CON.KJAN.LW.Y.0049.000000T0000Z-081215T0000Z/ MOREHOUSE-WEST CARROLL-EAST CARROLL-GRENADA-CARROLL-MONTGOMERY- HUMPHREYS-HOLMES-ISSAQUENA-SHARKEY-YAZOO- INCLUDING THE CITIES OF...BASTROP...OAK GROVE...EPPS... LAKE PROVIDENCE...GRENADA...VAIDEN...NORTH CARROLLTON... CARROLLTON...WINONA...BELZONI...ISOLA...DURANT...TCHULA... LEXINGTON...PICKENS...GOODMAN...MAYERSVILLE...ROLLING FORK... ANGUILLA...YAZOO CITY 219 PM CST SUN DEC 14 2008 ...LAKE WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS AFTERNOON... A LAKE WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS AFTERNOON. SUSTAINED SOUTHERLY WINDS OF 15 TO 25 MPH WITH GUSTS UP TO 30 MPH CAN BE EXPECTED TODAY. THIS WILL MAKE DRIVING HAZARDOUS FOR HIGH PROFILE VEHICLES TRAVELING ALONG EAST-WEST ORIENTED HIGHWAYS AND CAUSE ROUGH CONDITIONS ON AREA LAKES. SMALL BOATS COULD BE PRONE TO CAPSIZING. WIND GUSTS OF 30 MILES PER HOUR OCCASIONALLY BRING DOWN LARGE LIMBS AND ROTTED TREES CAUSING SERIOUS INJURY AND PROPERTY DAMAGE. EXERCISE CAUTION WHEN OUTDOORS DURING THESE STRONG WINDS. $$ 22
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this wind advisory went out at Dec 13, 10:42 AM CST, 3 hours 38 minutes earlier.
Area forecast discussion, Dec 13, 10:42 AM CST, 3 hours 38 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE JACKSON MS
1042 AM CST SAT DEC 13 2008
..DISCUSSION...ANOTHER COLD MORNING OCCURRED THIS MORNING...BUT THIS
SHOULD BE THE LAST ONE FOR AT LEAST SEVERAL NIGHTS. HIGH PRESSURE WILL
CONTINUE TO SLIDE OFF TO THE EAST...ALLOWING SOUTHERLY WINDS TO FLOW
INTO THE REGION AND BRING A WARMING TREND TO THE REGION THIS WEEK. AS
THIS OCCURS...THE PRESSURE GRADIENT WILL CONTINUE TO INCREASE ACROSS
THE REGION TODAY AHEAD OF THE NEXT SYSTEM AND THIS WILL ALLOW FOR
SOME RATHER GUSTY WINDS...ESPECIALLY ACROSS THE NORTHWEST MS DELTA
AND AR REGIONS. LAKE WIND ADVISORY IS CURRENTLY IN EFFECT FOR THAT
AREA THROUGH 00Z AND THIS LOOKS GOOD. LATEST GUIDANCE COMING IN
LOOKS LIKE THIS ADVISORY MIGHT NEED TO BE EXTENDED FURTHER IN TIME
AND AREA. WILL COORDINATE THIS WITH THE AFTERNOON PACKAGE.
OTHERWISE FOR TODAY...HIGH CLOUDS CONTINUE TO STREAM IN ACROSS THE
AREA. THIS HAS ALLOWED SOME LOCATIONS TO WARM A LITTLE SLOWER THAN
FORECAST. HAVE ADJUSTED HOURLY TEMPS TO ACCOUNT FOR THIS. HAVE ALSO
LOWERED HIGHS IN A FEW LOCATIONS...MAINLY SOUTH OF INTERSTATE 20
WHERE WARMING IS SLOWER TO OCCUR. OTHERWISE...EVERYTHING ELSE LOOKS
GOOD AND NO OTHER CHANGES WERE MADE TO THE FORECAST. /28/
&&
.AVIATION...ALTHOUGH HIGH CLOUDS WILL INCREASE FROM THE WEST
TODAY...VFR CONDITIONS ARE EXPECTED TO CONTINUE TODAY. WINDS WILL BE
ON THE INCREASE FROM THE SOUTH...ESPECIALLY AT GLH WHERE SFC GUSTS
COULD EXCEED 25KTS AFTER ABOUT 17Z. LOW CLOUDS WILL INCREASE TONIGHT
FROM THE SOUTH RESULTING IN MVFR CEILINGS AND PERHAPS A FEW LIGHT
SHOWERS TO DEVELOP FROM WEST TO EAST LATE TONIGHT. SOUTHERLY WINDS
WILL INCREASE TONIGHT AND REMAIN AROUND 20KTS SUNDAY OVER THE
NORTHWEST HALF OF THE AREA. ALTHOUGH THE GUSTY NATURE OF THE WINDS
WILL DECREASE TONIGHT...GUSTY WINDS ARE EXPECTED AGAIN SUNDAY. /22/
&&
.PRELIMINARY POINT TEMPS/POPS...
JACKSON 54 46 67 59 / 0 9 15 22
MERIDIAN 55 39 64 55 / 0 6 14 39
VICKSBURG 56 50 69 60 / 0 19 15 22
HATTIESBURG 56 43 68 58 / 0 12 19 36
NATCHEZ 60 53 72 61 / 0 16 15 18
GREENVILLE 55 47 67 56 / 0 24 16 37
GREENWOOD 55 43 66 57 / 0 14 12 38
&&
.JAN WATCHES/WARNINGS/ADVISORIES...
MS...LAKE WIND ADVISORY UNTIL 6 PM CST THIS AFTERNOON FOR MSZ018-019-
034.
LA...NONE.
AR...LAKE WIND ADVISORY UNTIL 6 PM CST THIS AFTERNOON FOR ARZ074-075.
&&
28/22Hazardous weather outlook, Dec 13, 2:20 PM CST, 0 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSON MS 220 PM CST SAT DEC 13 2008 ARZ074-075-LAZ007>009-MSZ018-019-025>028-034>036-040>042-142030- ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-BOLIVAR- SUNFLOWER-LEFLORE-GRENADA-CARROLL-MONTGOMERY-WASHINGTON-HUMPHREYS- HOLMES-ISSAQUENA-SHARKEY-YAZOO- 220 PM CST SAT DEC 13 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL MISSISSIPPI... NORTHEAST LOUISIANA...AND EXTREME SOUTHEAST ARKANSAS. .DAY ONE...TONIGHT AND SUNDAY SOUTHERLY WINDS OF 15 TO 25 MPH TONIGHT WILL INCREASE TO 20 TO 30 MPH WITH HIGHER GUSTS SUNDAY. THESE WINDS WILL INCREASE AS THE GRADIENT BETWEEN HIGH PRESSURE TO THE EAST AND LOW PRESSURE TO OUR NORTHWEST INCREASES. THIS WILL MAKE FOR HAZARDOUS DRIVING FOR HIGH PROFILE VEHICLES ON EAST-WEST ORIENTED HIGHWAYS. A LAKE WIND ADVISORY IS IN EFFECT TONIGHT AND A WIND ADVISORY IS IN EFFECT FOR SUNDAY. .DAYS TWO THROUGH SEVEN...SUNDAY NIGHT THROUGH FRIDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS IS NOT EXPECTED THROUGH NEXT FRIDAY. LAZ015-016-023>026-MSZ029>033-037>039-043>045-047>051-053>056- 059>063-142030- RICHLAND-MADISON LA-FRANKLIN LA-CATAHOULA-TENSAS-CONCORDIA- WEBSTER-CLAY-LOWNDES-CHOCTAW-OKTIBBEHA-ATTALA-WINSTON-NOXUBEE- MADISON MS-LEAKE-NESHOBA-WARREN-HINDS-RANKIN-SCOTT-NEWTON- CLAIBORNE-COPIAH-SIMPSON-SMITH-JEFFERSON-ADAMS-FRANKLIN MS- LINCOLN-LAWRENCE- 220 PM CST SAT DEC 13 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL MISSISSIPPI... NORTHEAST LOUISIANA...AND EXTREME SOUTHEAST ARKANSAS. .DAY ONE...TONIGHT AND SUNDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW TONIGHT BUT SOUTHERLY WINDS WILL INCREASE TO 15 TO 25 MPH WITH HIGHER GUSTS SUNDAY. THESE WINDS WILL INCREASE AS THE GRADIENT BETWEEN HIGH PRESSURE TO THE EAST AND LOW PRESSURE TO OUR NORTHWEST INCREASES. THIS WILL MAKE FOR HAZARDOUS DRIVING FOR HIGH PROFILE VEHICLES ON EAST-WEST ORIENTED HIGHWAYS. A LAKE WIND ADVISORY IS IN EFFECT FOR SUNDAY. .DAYS TWO THROUGH SEVEN...SUNDAY NIGHT THROUGH FRIDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS IS NOT EXPECTED THROUGH NEXT FRIDAY. MSZ046-052-057-058-064>066-072>074-142030- KEMPER-LAUDERDALE-JASPER-CLARKE-JEFFERSON DAVIS-COVINGTON-JONES- MARION-LAMAR-FORREST- 220 PM CST SAT DEC 13 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL MISSISSIPPI... NORTHEAST LOUISIANA...AND EXTREME SOUTHEAST ARKANSAS. .DAY ONE...TONIGHT AND SUNDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...SUNDAY NIGHT THROUGH FRIDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS IS NOT EXPECTED THROUGH NEXT FRIDAY. FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT WWW.SRH.NOAA.GOV/JAN. THIS INCLUDES THE GRAPHICAL HAZARDOUS WEATHER OUTLOOK. 22
The office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 13, 3:24 AM CST | Lake Wind Advisory | JAN | Bolivar, Carroll, Grenada, Holmes, Humphreys, Issaquena and 6 more | 39 hr |
| Dec 13, 10:10 AM CST | River Flood Warning | JAN | Yazoo | 24 hr |
| Dec 13, 2:20 PM CST | Lake Wind Advisory | JAN | Adams, Attala, Choctaw, Claiborne, Clay, Copiah and 19 more | 28 hr |
Nearby
Wind Advisories in Mississippi, 2008Wind Advisories in Arkansas, 2008Every wind advisory in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.